# SDR ASOA201000283

- Difficulty date: February 19, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,672 hours, 16,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST LBL 18 AFT FLANGE RADIUS APPROX .2" IN LENGTH 60 PERCENT FSH FAILED NDT INSP.  REMOVED FS 409+128 LBL 18 INBD AND OTBD POSTS IAW SRM 51-42-06 SECTION 11(A-B) LOCATED SERVICEABLE OTBD POST IAW SRM 51-42-06 SECTION 7(A-B). ASSEMBLED INBD AND OTBD POSTS IAW SRM 51-42-06 SECTION 9(A) AND FIG 8.  REINSTALLED FS 409+128 LBL 18 INBD POST AND NEW SERVICEABLE OTBD POST IAW REO 601R-53-41-889 & SRM 51-42-06.  PAINTED REPAIRED AREA IAW SRM 51-25-16.  C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.
